# SDR TWAA9806401

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 789777
- Condition: Separated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: D, J, A
- Precautionary procedure: C, E, F, D

## Discrepancy

DTW - FLT 349 - RT ENGINE STALLED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  SHUT ENGINE DOWN.  TOWER REPORTED FIRE OUT TAIL PIPE.  FIRE FIRE EXTINGUISHING BOTTLES.  PASSENGERS EXITED FROM FWD EVACUATION SLIDES.  REPLACED ENGINE.  CHECK-C 5-22-97 STL.  ONE EACH SEVENTH STAGE STATOR VANE LIBERATED AND RESULTED IN HIGH PRESSURE COMPRESSOR FAILURE.  (M)
